If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Works: Classification and orbit equivalence relations. Mathematical Surveys and Monographs, vol. 75 by Greg Hjorth; A dichotomy theorem for turbulence. The Journal of Symbolic Logic, vol. 67 no. 4 by Greg Hjorth
Review by: Howard Becker
The Bulletin of Symbolic Logic
Vol. 16, No. 3 (SEPTEMBER 2010), pp. 403-405
Stable URL: http://www.jstor.org/stable/20749622
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405